Items where Author is "Couceiro, Miguel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Couceiro, Miguel, Maróti, Miklós, Waldhauser, Tamás, Zádori, László: Computing Version Spaces in the Qualitative Approach to Multicriteria Decision Aid.
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 30 (02). pp. 333-353. ISSN 0129-0541 (2019)

Couceiro, Miguel, Haddad, Lucien, Schölzel, Karsten, Waldhauser, Tamás: On the interval of strong partial clones of Boolean functions containing Pol({(0, 0), (0, 1), (1, 0)}).
ALGEBRA UNIVERSALIS, 77 (1). pp. 101-123. ISSN 0002-5240 (2017)

Almeida, Jorge, Couceiro, Miguel, Waldhauser, Tamás: On the topological semigroup of equational classes of finite functions under composition.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 28 (1). pp. 5-28. ISSN 1542-3980 (2017)

Couceiro, Miguel, Haddad, Lucien, Schölzel, Karsten, Waldhauser, Tamás: A solution to a problem of D. Lau: Complete classification of intervals in the lattice of partial Boolean clones.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 28 (1). pp. 47-58. ISSN 1542-3980 (2017)

Couceiro, Miguel, Dubois, Didier, Prade, Henri, Waldhauser, Tamás: Decision-Making with Sugeno Integrals.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (3). pp. 517-535. ISSN 0167-8094 (2016)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: On equational definability of function classes.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 24 (1-4). pp. 203-222. ISSN 1542-3980 (2015)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: A survey on the arity gap.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 24 (1-4). pp. 223-249. ISSN 1542-3980 (2015)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposition schemes for polynomial functions over fields.
NOVI SAD JOURNAL OF MATHEMATICS, 44 (2). pp. 89-105. ISSN 1450-5444 (2014)

Couceiro, Miguel, Waldhauser, Tamás: Pseudo-polynomial functions over finite distributive lattices.
FUZZY SETS AND SYSTEMS, 239. pp. 21-34. ISSN 0165-0114 (2014)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposability of functions over abelian groups.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 23. pp. 643-662. ISSN 0218-1967 (2013)

Couceiro, Miguel, Waldhauser, Tamás: Interpolation by polynomial functions of distributive lattices: a generalization of a theorem of R. L. Goodstein.
ALGEBRA UNIVERSALIS, 69. pp. 287-299. ISSN 0002-5240 (2013)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Parametrized Arity Gap.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 30. pp. 557-572. ISSN 0167-8094 (2013)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Decompositions of functions based on arity gap.
DISCRETE MATHEMATICS, 312. pp. 238-247. ISSN 0012-365X (2012)

Couceiro, Miguel, Marichal, Jean-Luc, Waldhauser, Tamás: Locally monotone Boolean and pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (12). pp. 1651-1660. ISSN 0166-218X (2012)

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: The arity gap of order-preserving functions and extensions of pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (4-5). pp. 383-390. ISSN 0166-218X (2012)

Waldhauser, Tamás, Couceiro, Miguel: Axiomatizations and factorizations of sugeno utility functions.
INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, 19 (4). pp. 635-658. ISSN 0218-4885 (2011)

This list was generated on 2021. január 21. 00:01:29 CET.